# SDR IPXA10659155

- Difficulty date: March 30, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T02211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C,  LT WING L/E LES675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR CLIP FOUND CRACK.  LT WIING L/E LES675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR CLIP REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 46.
